MAUDE Adverse Event Report: ADVANCED CRITICAL DEVICES, INC. FILTER ALN FEMORAL; ALN VENA CAVA FILTER

ADVANCED CRITICAL DEVICES, INC. FILTER ALN FEMORAL; ALN VENA CAVA FILTER
Model Number FF.HOOK
Medical Device Problem Codes Entrapment of Device (1212); Device Slipped (1584)
Health Effect - Clinical Codes Exsanguination (1841); Hematoma (1884)
Date of Event 01/18/2019
Type of Reportable Event Death
Event or Problem Description
A (b)(6) female with past medical history of recurrent deep vein thrombosis and pulmonary thromboemboli, hypertension, and copd presented on (b)(6) 2019 with complaint of right upper quadrant abdominal pain and was diagnosed with acute cholecystitis.She underwent laparoscopic cholecystectomy and placement of inferior vena cave filter.Pt was discharged on (b)(6) 2019.After discharge, pt was found deceased.Autopsy was requested by patient's family.Anatomic preliminary diagnosis found retroperitoneal hemorrhage (right retroperitoneal hematoma, six struts of an inferior vena cava filter perforating the wall of the inferior vena cava).The autopsy findings noted that the cholecystectomy surgical bed was free of undue hemorrhage or evidence of infection.The autopsy findings are preliminary.Histologic examination is pending.

Brand Name
FILTER ALN FEMORAL
Common Device Name
ALN VENA CAVA FILTER
Manufacturer (Section D)
ADVANCED CRITICAL DEVICES, INC.
cleveland OH
MDR Report Key8358178
Report Number8358178
Device Sequence Number13931899
Product Code DTK
UDI-Device Identifier03760017680042
UDI-Public03760017680042
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/07/2019
Report Date (Section F) 02/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model NumberFF.HOOK
Device Catalogue Number23859 (VENDCAT : GTIN)
Device Lot Number140416
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/25/2019
Date Report to Manufacturer02/07/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age57 YR
Patient Weight95
Date Report Sent to FDA02/07/2019